2 Comments

  1. bertojame says:

    There are many medicines that as a side effect cause ED. They are usually antihypertensives, and antidepressants. I am sure that there are others as well. The best way to find out is to look up all medications on the internet and see what are the side effects of the medications you are using. If ED is one of the side effects, then check with your physician about giving you a different medication. If the problem is due to medication, then when you are taken off the medication involved, your ED problem should resolve. ED is associated with many diseases such as Diabetes, Hypertension, Arteriosclerosis to mention a few. Also there are other reasons such as psychological reasons that should be addressed. If there is any doubt as to the cause, then one should see a Physician and maybe even a specialist in Erectile Dysfunction to ascertain just what might be the cause or causes.

  2. Michael_Pro says:

    l take a number of medications that could cause ED. Rythmol for atrialfibrillation, coumiden for blood thinner, percocet for pain, clonazapam for anxiety… none have caused a problem. Lay off the medication and see if it helps. Me and my penis have an understanding….he will not die one day before I do.

Comments are closed.